# SDR FDEA2020061211186

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 86,923 hours, 19,324 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4778
- Condition: Low Pressure
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TIRE PRESS LO LEVEL ALERT AT LRMSE. PRES WENT DOWN  TO 56 PSI NR 5 TIRE.  REMOVED AND REPLACED NR 5 AND NR 6 TIRE DUE TO NR 5 TIRE LOW PRESSURE.  NO DAMAGE NOTED TO LEFT MAIN LANDING GEAR.  TIRES CHANGED IAW AMM 32-41-01-4.  OK FOR SERVICE.
